Ask an expert
Question

12 Aug 2011

Burning sensation
Hi, Doc

Can you please advice me on what to do, In February this year I was told by my GP that I had torn my intercostal muscles on the left hand side of my body. I was given pain killers and adviced to stay away from exercising for four weeks, which I did. Now in August the same year I am experiencing a burning sensation (almost like heart burn) in the same area. It is also painful to sleep on my left hand side and I can''t even look at my right hand side blind spot when I''m driving because of the excrutiating pain. Please help.
Answer 411 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Andre

You can use Gaviscon Advanced, 20 ml three times daily before meals, to treat the symptoms of heartburn. Consult a physiotherapist for ultrasound treatment of the affected area. You can once again use anti-inflammatory medication to alleviate the pain. If your symptoms persist, consult your doctor for an examination.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote